# SDR IPXA2018032127685

- Difficulty date: March 10, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  LT WING UPPER SKIN HAS CORROSION FWD OF THE NR 2 SPOILER XORS 538.49.  REPAIRED THE SKIN IAW EA 011-5730-01-A7168, IR AND EO 5730-67845-A.
